# SDR DALA2021060303028

- Difficulty date: June 2, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 59,421 hours, 7,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 ROW 30AB TO 33AB EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: RESEATED PLUG. OP CKS GOOD. (7622882)
